# SDR SWIA2019072346082

- Difficulty date: July 23, 2019
- Submitted: July 23, 2019
- Operation: Air carrier
- Aircraft: N8932C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7932
- Aircraft time: 30,594 hours, 28,827 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIGHT MAIN LANDING GEAR DIDNÂ€™T INDICATE DOWN TWENTY SECONDS AFTER SELECTING DOWN.  GEAR DISAGREE. (FLT#3952) CLOSED DEFERRED LANDING GEAR RETRACTION SYSTEM IAW MEL.
